[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/functions.php on line 4780: Cannot modify header information - headers already sent by (output started at [ROOT]/includes/functions.php:3898)
[phpBB Debug] PHP Warning: in file [ROOT]/includes/functions.php on line 4782: Cannot modify header information - headers already sent by (output started at [ROOT]/includes/functions.php:3898)
[phpBB Debug] PHP Warning: in file [ROOT]/includes/functions.php on line 4783: Cannot modify header information - headers already sent by (output started at [ROOT]/includes/functions.php:3898)
[phpBB Debug] PHP Warning: in file [ROOT]/includes/functions.php on line 4784: Cannot modify header information - headers already sent by (output started at [ROOT]/includes/functions.php:3898)
The UKFibromyalgia Forums • View topic - FM Meds



FM Meds

All your questions and experiences of medication and treatments on the NHS or Private Healthcare.

Moderators: perseus, *Lisa*, FluppyPuffy

FM Meds

Postby agnesgallacher » Sat Aug 03, 2013 9:57 am

Hi

I am looking for some advice re Gabapentin. I have been on Gabapentin for over 5 months now, 300mg x 3 daily. I have recently been feeling very lightheaded and having dizzy spells. Can anyone give me some advice if the medication is causing this. Dx with FM 2007 also have Osteo-Arthritis. Thanks :roll:
agnesgallacher
UKFM Newbie
 
Posts: 2
Joined: Thu Aug 01, 2013 1:43 pm

Re: FM Meds

Postby FluppyPuffy » Sat Aug 03, 2013 3:32 pm

:cow-wave: :cow-wave: and :welcome: to the forum :cow-wave: :cow-wave: I've moved you into this part of the forum with you asking about meds as it's a more suitable area which will hopefully mean you will get some helpful replies :fingerscrossed: :fingerscrossed: :fingerscrossed:

I hope you'll appreciate that we can't say definitely what the cause of what you're experiencing is, for that you will need to see someone, such as your GP. Hopefully tho there will be some helpful advice for you :fingerscrossed: :fingerscrossed: :fingerscrossed:

It is possible that the Gabapentin is making you feel like this. Being, and becoming sensitive to meds is something that happens to quite a few of us, so if you think this could be the cause you'll need to see your GP about what other options could be available/suitable for you. This could be something to ease off the symptoms you're experiencing and/or something different to the Gabas.

As with all things relating to FM tho, it's never that simple and straight forward :facepalm: :facepalm: :facepalm: :facepalm: There are other possibilities to consider as well.

What you're experiencing could be the result of another problem/condition, which could or could not be related to FM and/or other conditions you have.

If you have started taking any new meds/treatments, incl things bought over the counter and supplements/herbally things, they could be causing some sort of interaction with the prescribed meds you're on.

If you have recently had any changes made to the doses of meds you take, incl the Gabas, this could be having an effect on how you're feeling.

If you've got your meds from a different pharmacy, they could use a different supplier/brand to where you normally get your meds from. This could mean there is a slight variation in ingredients (such as what is used to colour a med) which might be causing these additional symptoms. Or there could have been a change made by the manufacturer/producer to the ones your usual pharmacy tends to supply, all of which could be at the root of things.

Dizziness and light headedness can also be due to FM, which is another option to be considered as well. I suffer with dizziness and light headedness, so understand how it can affect you and make you feel. And with it being something relatively new that you're experiencing, it's always best to have it checked out, at least for your own peace of mind.


If your dog doesn't like someone, then you probably shouldn't either
User avatar
FluppyPuffy
SITE ADMIN
 
Posts: 12719
Joined: Mon Jun 08, 2009 11:25 am
Location: Living Life On The Edge.......Of The Norty Step!!!

Re: FM Meds

Postby agnesgallacher » Sat Aug 03, 2013 4:07 pm

Thank you so much for your reply to my query. I don't take any over the counter meds or herbal supplements. I think best thing is to contact GP as I have had FM since 2007 and this is really new to me as I've never had the dizziness before. My meds are from same pharmacy n same type, so nothings changed there. Many thanks :-)
agnesgallacher
UKFM Newbie
 
Posts: 2
Joined: Thu Aug 01, 2013 1:43 pm

Re: FM Meds

Postby FluppyPuffy » Sat Aug 03, 2013 6:07 pm

Hope you get some answers and some easing soon :fingerscrossed: :fingerscrossed: :fingerscrossed: :fingerscrossed: :fingerscrossed:

Anything else you want some help with, or to know about, if you just ask about it, it doesn't usually take too long for someone to come along with a reply, even if it's just to offer some :grouphug: :grouphug: :grouphug: :grouphug: :grouphug: :grouphug: :hugs: :hugs: :hugs: :hugs: :hugs: :hugs: :hugs: :hugs: :hugs: :hugs: :hugs: :hugs:


If your dog doesn't like someone, then you probably shouldn't either
User avatar
FluppyPuffy
SITE ADMIN
 
Posts: 12719
Joined: Mon Jun 08, 2009 11:25 am
Location: Living Life On The Edge.......Of The Norty Step!!!


Return to Treatments & Medication

Who is online

Users browsing this forum: No registered users and 2 guests

cron